# SDR DALA2024080807883

- Difficulty date: August 3, 2023
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,410 hours, 42,341 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTE REQUIRED WITHIN 12 MONTHS OF ER/A 610692-14 ACCOMPLISHMENT ASSOCIATED ER/A 00-610692 ADDED FOR AC 9543. ER/A 610692-14, REV IR. DTE RESTRICTION IS FOR 12 MONTHS OF SERVICE. RTS DATE AT TIME OF REPAIR ACCOMPLISHMENT WAS 10AUG23. THEREFORE, THIS LP IS UPDATED TO EXPIRE ON 09AUG23. ER/A 610692-14, REV A. THIS LP IS TERMINATED PER REVISION A. NEW LP 0486004 IS CREATED TO TRACK STAGE III DTA LIMITS. LOG TERMINATED PER LINE 05 COMMENTS. CLOSED LOG AND REMOVED MONITOR INSP PER ALERT 06AUG24 AND LOG COMMENTS. (LP #2899516)
